MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.The device was returned to the customer unrepaired, per request.A cause of the reported issue could not be determined.
 
Event or Problem Description
A customer contacted stryker to report that their device unexpectedly power-cycled during use.In this state, the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section h11,additional mfg narrative of the initial medwatch report indicates stryker evaluated the customer's device and was unable to duplicate the reported issue.The device was returned to the customer unrepaired, per request.A cause of the reported issue could not be determined.Section h11, additional mfg narrative of the initial medwatch report should indicate stryker evaluated the customer's device and was able to duplicate and verify the reported issue.The cause of the reported issue was isolated to be due to the system pcb assembly.The device can no longer be repaired.The device was returned to the customer without repair.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18234856
Report Number0003015876-2023-02241
Device Sequence Number11666045
Product Code MKJ
UDI-Device Identifier00883873814185
UDI-Public00883873814185
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown